# SDR AWXA200301420

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 16,670 hours, 6,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EEL - DURING INSPECTION FOUND A SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOPERATIVE IN FORWARD RT PASSENGER CABIN.  MAINTENANCE REMOVED AND REPLACED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT IN THE FORWARD RT PASSENGER CABIN, OPERATIONAL CHECK WAS GOOD.
